# SDR CALA0600179

- Difficulty date: May 21, 2006
- Submitted: May 22, 2006
- Operation: Air carrier
- Aircraft: N12349
- Make and model: Boeing 7373T0
- Aircraft serial: 23587
- Aircraft time: 55,326 hours, 28,869 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 6547952U133
- Condition: Cracked
- Location: C-2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 0.8 INCH CRACK IN C-2 DOOR PAN AT FORWARD MID SECTION.  THE DOOR PAN WAS REPAIRED IAW SRM 51-40-02.
